Acetaminophen (Paracetamol) 125mg/5ml

         Acetaminophen (PCM)



Paracetamol, also known as acetaminophen, is a medication used to treat pain and fever. It is typically used for mild to moderate pain relief. Evidence is mixed for its use to relieve fever in children. It is often sold in combination with other medications, such as in many cold medications.

Class – Antipyretic & Analgesic

Composition 

Syrup  – 120mg/5ml, 125mg/5ml

Drops. – 100mg/1ml

Brand–  Calpol

Mechanism Of Action

Paracetamol has a central analgesic effect that is mediated through activation of descending serotonergic pathways. Debate exists about its primary site of action, which may be inhibition of prostaglandin (PG) synthesis or through an active metabolite influencing cannabinoid receptors.

Dosage

ChildrenMin Dose – 10 – 15mg/kg/dose  4-5 doses if needed. Not to exceed 5 dose in 24 hours. 

Max Dose – 75mg/kg/day and not to exceed 4g/day

Used As-   Fever, Pain

Contraindicated – Safe in Pregnancy 

Leave a Reply

Your email address will not be published. Required fields are marked *

Related Post